# SDR SWIA202052572

- Difficulty date: August 10, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door Steps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT STAIR WEB DRAG ANGLE CRACKED, MARKED.  C-CHECK RO 9/20/2020.  REPAIRED PASSENGER DOOR AFT STAIR WEB DRAG ANGLE.  WET INSTALLED ALL REPAIR PARTS, REF CRJ 700 SRM.
